Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 12, issue 4, 1982
- A new proof of admissibility of tests in the multivariate analysis of variance pp. 457-468

- T. W. Anderson and Akimichi Takemura
- Admissibility and complete class results for the multinomial estimation problem with entropy and squared error loss pp. 469-479

- Ayodele Ighodaro, Thomas Santner and Lawrence Brown
- Robust M-estimators of location vectors pp. 480-492

- John R. Collins
- Diffusion approximation of the two-type Galton-Watson process with mean matrix close to the identity pp. 493-507

- P. G. Buckholtz and M. T. Wasan
- On r-quick limit sets for empirical and related processes based on mixing random variables pp. 508-525

- Gutti Jogesh Babu and Kesar Singh
- The multitype branching random walk, II pp. 526-548

- B. Gail Ivanoff
- Properties of fourth-order strong mixing rates and its application to random set theory pp. 549-561

- Shigeru Mase
- Arbitrariness of the pilot estimator in adaptive kernel methods pp. 562-567

- Ian S. Abramson
- Admissibility of the natural estimator of the mean of a Gaussian process pp. 568-574

- Carl Spruill
- Entropy differential metric, distance and divergence measures in probability spaces: A unified approach pp. 575-596

- Jacob Burbea and C. Radhakrishna Rao
- Asymptotic distributions of the likelihood ratio test statistics for covariance structures of the complex multivariate normal distributions pp. 597-611

- C. Fang, P. R. Krishnaiah and B. N. Nagarsenker
Volume 12, issue 3, 1982
- Local times for stochastic processes which are subordinate to Gaussian processes pp. 317-334

- Simeon M. Berman
- On convergence of LAD estimates in autoregression with infinite variance pp. 335-345

- Hong-Zhi An and Zhao-guo Chen
- Asymptotic properties of projections with applications to stochastic regression problems pp. 346-370

- T. L. Lai and C. Z. Wei
- On the accuracy of normal approximation pp. 371-384

- V. V. Sazonov and V. V. Ulyanov
- On the spectral representation of symmetric stable processes pp. 385-401

- Clyde D. Hardin
- Probabilities of maximal deviations for nonparametric regression function estimates pp. 402-414

- Gordon J. Johnston
- On Fourier transform of generalized Brownian functionals pp. 415-431

- Hui-Hsiung Kuo
- Comparison of two orthogonal series methods of estimating a density and its derivatives on an interval pp. 432-449

- Peter Hall
- The Fréchet distance between multivariate normal distributions pp. 450-455

- D. C. Dowson and B. V. Landau
Volume 12, issue 2, 1982
- Reverse processes and some limit theorems of multitype Galton-Watson processes pp. 161-177

- Tetsuo Nakagawa
- Two strong limit theorems for processes with independent increments pp. 178-185

- A. Larry Wright
- Weak consistency of least-squares estimators in linear models pp. 186-198

- D. Kaffes and M. Bhaskara Rao
- A general theory of some positive dependence notions pp. 199-218

- Moshe Shaked
- Multivariate linear rank statistics for profile analysis pp. 219-229

- Vernon M. Chinchilli and Pranab Kumar Sen
- Local asymptotic normality for progressively censored likelihood ratio statistics and applications pp. 230-247

- Joseph Gardiner
- Cramér-von Mises type estimation of the regression parameter: The rank analogue pp. 248-255

- Mark A. Williamson
- Maximizing the probability of correctly ordering random variables using linear predictors pp. 256-269

- Stephen Portnoy
- Contracting towards subspaces when estimating the mean of a multivariate normal distribution pp. 270-290

- Samuel D. Oman
- Weak and strong convergence of amarts in Fréchet spaces pp. 291-305

- Leo Egghe
- An inequality for the multivariate normal distribution pp. 306-315

- Louis H. Y. Chen
Volume 12, issue 1, 1982
- Some limit theorems for the eigenvalues of a sample covariance matrix pp. 1-38

- Dag Jonsson
- Asymptotic distributions of functions of the eigenvalues of some random matrices for nonnormal populations pp. 39-63

- C. Fang and P. R. Krishnaiah
- Asymptotic normality of finite Fourier transforms of stationary generalized processes pp. 64-71

- David Brillinger
- Bounds for the uniform deviation of empirical measures pp. 72-79

- Luc Devroye
- On admissible shifts of generalized white noises pp. 80-88

- Hui-Hsiung Kuo and W. Smolenski
- Absolute continuity of multivariate distributions of class L pp. 89-94

- Ken-iti Sato
- Recurrence and ergodicity of diffusions pp. 95-122

- R. N. Bhattacharya and S. Ramasubramanian
- The contiguity of probability measures and asymptotic inference in continuous time stationary diffusions and Gaussian processes with known covariance pp. 123-135

- Michael G. Akritas and Richard A. Johnson
- Asymptotic theory for the principal component analysis of a vector random function: Some applications to statistical inference pp. 136-154

- J. Dauxois, A. Pousse and Y. Romain
- Note on Creasy's confidence limits for the gradient in the linear functional relationship pp. 155-158

- H. Schneeweiss
Volume 11, issue 4, 1981
- Estimating the dimension of a linear system pp. 459-473

- E. J. Hannan
- Some properties of the parameterization of ARMA systems with unknown order pp. 474-484

- M. Deistler and E. J. Hannan
- A robust principal component analysis pp. 485-497

- F. H. Ruymgaart
- Some extensions of the Kantorovich inequality and statistical applications pp. 498-505

- C. G. Khatri and C. Radhakrishna Rao
- Bahadur deficiency of likelihood ratio tests in exponential families pp. 506-531

- Wilbert C. M. Kallenberg
- Local Bahadur efficiency of rank tests for the independence problem pp. 532-543

- Erhard Kremer
- The estimation of multivariate random coefficient autoregressive models pp. 544-555

- D. F. Nicholls and B. G. Quinn
- Some multivariate linear regression testing problems with additional observations pp. 556-567

- Sanat Kumar Sarkar
- Remark on strong martingales and the linear embedding of tactics pp. 568-571

- Christian Grillenberger and Ulrich Krengel
- [alpha]-Stable characterization of Banach spaces (1 pp. 572-580

- V. Mandrekar and Aleksander Weron
- Representations for partially exchangeable arrays of random variables pp. 581-598

- David J. Aldous
- The global Markov property for lattice systems pp. 599-607

- S. Albeverio, R. Høegh-Krohn and G. Olsen
Volume 11, issue 3, 1981
- The multitype branching diffusion pp. 289-318

- B. Gail Ivanoff
- Convergence systems and strong consistency of least squares estimates in regression models pp. 319-333

- Chen Gui-Jing, T. L. Lai and C. Z. Wei
- Stopping times and an extension of stochastic integrals in the plane pp. 334-345

- J. Yeh
- On the law of the iterated logarithm pp. 346-353

- H. S. F. Wong
- Large deviation probabilities for certain dependent processes pp. 354-367

- Kesar Singh
- On the theory of elliptically contoured distributions pp. 368-385

- Stamatis Cambanis, Steel Huang and Gordon Simons
- Asymptotic independence of distributions of normalized order statistics of the underlying probability measure pp. 386-399

- R. -D. Reiss
- Simultaneous estimation of Poisson means pp. 400-417

- James H. Albert
- Eigenfunctions of expected value operators in the Wishart distribution, II pp. 418-433

- H. B. Kushner, Arnold Lebow and Morris Meisner
- Operator-stable laws pp. 434-447

- William N. Hudson and J. David Mason
- Weak association of random variables pp. 448-451

- Ludger Rüschendorf
- A note on Sheppard's corrections for grouping and maximum likelihood estimation pp. 452-458

- F. J. H. Don
Volume 11, issue 2, 1981
- On large deviations for sums of random vectors in Rk pp. 115-126

- L. V. Osipov
- Convergence of estimates. Part I pp. 127-151

- Helmut Strasser
- Convergence of estimates. Part II pp. 152-172

- Helmut Strasser
- Polynomial expansions of density and distribution functions of scale mixtures pp. 173-184

- Peter Hall
- Multiple autoregressive models with random coefficients pp. 185-198

- D. F. Nicholls and B. G. Quinn
- Stopping rules and tactics for processes indexed by a directed set pp. 199-229

- Ulrich Krengel and Louis Sucheston
- Random correspondences and nonlinear equations pp. 230-243

- R. Kannan
- Factorizing multivariate time series operators pp. 244-249

- Eivind Stensholt and Dag Tjøstheim
- Markov inequalities on partially ordered spaces pp. 250-259

- D. R. Jensen and R. V. Foutz
- Second-order optimality of randomized estimation and test procedures pp. 260-272

- F. Götze
- A note on the functional law of iterated logarithm for maxima of Gaussian sequences pp. 273-279

- Jürg Hüsler
- Bayes minimax estimation of multiple Poisson parameters pp. 280-288

- Malay Ghosh and Ahmad Parsian
Volume 11, issue 1, 1981
- Central limit theorems under weak dependence pp. 1-16

- Richard C. Bradley
- Some inverse problems involving conditional expectations pp. 17-39

- A. F. Karr
- Conditioned rates of convergence in the CLT for sums and maximum sums pp. 40-49

- Ibrahim A. Ahmad
- Decreasing in transposition property of overlapping sums, and applications pp. 50-57

- M. Hollander, F. Proschan and J. Sethuraman
- On the convergence of a bounded amart and a conjecture of Chatterji pp. 58-68

- Klaus D. Schmidt
- Existence of the linear prediction for Banach space valued Gaussian processes pp. 69-80

- S. A. Chobanjan and Aleksander Weron
- Strong consistent density estimate from ergodic sample pp. 81-84

- László Györfi
- A general approach to optimal control of a regression experiment pp. 85-101

- Der-Shin Chang and Chi Song Wong
- An asymptotic decomposition for multivariate distribution-free tests of independence pp. 102-113

- Paul Deheuvels
| |